4 month with eczema, allergies and green dassy poopI have 4 months old and have been fighting with eczema and food allergies with him. We have been using steriods from last 2 months on his skin but nothing is working. I am also giving him 1/4 teaspoon of benydrl...rash gets light and another day again back to how it was. Its terible...i am working mom and breast feed him 100%..people are discouraging me to breast feed and tell me to move him to hypo allergic milk. i am so much confused and dont know what to do. He is allergic to wheat, corn, oat, cow's milk, egg, soy, lentins, chickpeas and peanuts. we got the blood test done RAST and his numbers were really high IGE was 657 kU/L dont know what to do.
Can any one please help me here...thanks
Manjit on 2008-07-23
its really difficult to accurately prescribe for a 4 month old infant, however, you can try with pulsatilla as its safe for children and covers many types of food allergies and greenish discharges.
♡ rishimba last decade
1)How should i give him PULSATILLA 12C?
2)Should i keep on using creams?
3)No steriods cream?
4)What to use on his skin for not to be itchy and dry?
5) Breastfeeding or hypo alergic milk?
6) If breastfeeding, should i elimate my diet with the things he is allergic to?
7) What does green gassy poop means?
8) He just gained 9oz from last 2 months, is this all related?
Manjit last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.